# SDR UALA2013051603383

- Difficulty date: May 14, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 67,011 hours, 24,500 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 736 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A PROTRUDING DENT BS 736 BETWEEN S23-24L.   FABRICATED SKIN DOUBLER REPAIR IAW SRM 53-00-01 TABLE I DWG 143N3691.   INSTALLED REPAIR IAW SRM 53-00-01, REPAIR 3, FIG 201.  MAJOR REPAIR
